# SDR K11A20162829016

- Difficulty date: March 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 37,897 hours, 20,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED BELOW SKUFF PLATE OF AFT CARGO DOOR STA 970 & STA 974, STR 27R.
